×

zbMATH — the first resource for mathematics

Found 176 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 233, No. 4, 480-494 (2018); translation from Sovrem. Mat., Fundam. Napravl. 58, No. 1, 82-95 (2015).
MSC:  35G31 35G30
PDF BibTeX XML Cite
Full Text: DOI
Carvalho, Alexandre N. (ed.) et al., Contributions to nonlinear elliptic equations and systems. A tribute to Djairo Guedes de Figueiredo on the occasion of his 80th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-19901-6/hbk; 978-3-319-19902-3/ebook). Progress in Nonlinear Differential Equations and Their Applications 86, 425-438 (2015).
MSC:  35J60 35B65 35D40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
Software